# SDR 2006UALA00716

- Difficulty date: April 17, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 50,612 hours, 27,341 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 847 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 847 STRINGER 22R HAS CORROSION ON STRINGER.  CUT OUT DAMAGED STR AND REPLACED WITH NEW SECTION PER SRM 53-00-03.
